# SDR RAIA00107016

- Difficulty date: July 18, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 11,995 hours, 13,459 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 13,440 hours, 12,263 cycles
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: B5JFR36C1103C
- Part serial: 951242
- Condition: Damaged
- Location: Left Engine
- Part time: 6,983 hours, 6,882 cycles
- Component: Engine, Garrtt
- Component part number: TPE33114GR
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7272-STL-LEFT PROPELLER TIPS DAMAGED DUE TO GROUND EQUIPMENT STRIKE. MAINTENANCE INSPECTED AND REPLACED LEFT PROPELLER, MAINTENANCE REPLACED LEFT ENGINE DUE TO PROPELLER STRIKE.
